MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-42-03
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient, who had right rtsa, underwent a revision procedure approximately 7 years 6 months post the initial procedure.The patient presented with pain.Liner disassociation indicated.The liner was revised.There were no surgical delays or device breakages during the procedure.The patient was last known to be in stable condition following the event.No x-ray was provided.The explanted device is not available for return due to the hospitals chain of command.A device image of the humeral liner was provided.Prosthesis wear was observed in the image.No further information.

Brand Name
EQUINOXE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainseville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66 court
gainseville, FL 32653
3523771140
MDR Report Key25527218
Report Number1038671-2026-00783
Device Sequence Number21171812
Product Code KWT
UDI-Device Identifier10885862086709
UDI-Public10885862086709
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/09/2022
Device Catalogue Number320-42-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Initial Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/10/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexMale
Patient Weight80 KG